BC MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin and Acetaminophen Dissolve Packs, 4 Count

BC MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin and Acetaminophen Dissolve Packs, 4 Count
Brand: BC
(1)
1 stores
0 Products

Product Details

Dealing with tough headaches and body pain? Try BC Max Strength powder pack sticks. BC Max provides maximum pain relief at the speed of powder. Tension headache or back and body aches, BC has specialized pain relief that’s right for you. BC Powder MAX Strength is the maximum level of pain reliever available over-the-counter including Acetaminophen and Aspirin in addition to 65 mg of caffeine. There's nothing stronger on pain without a prescription. BC MAX Strength Powders feature a great-tasting lemonade flavor that is easy to swallow on-the-go. Pour BC Powder on your tongue and follow with a non-alcoholic beverage or mix it with a non-alcoholic beverage and drink. Any way you take it, BC stops pain fast. Whether you choose Original, Cherry, MAX, Arthritis, or Sinus Pain & Congestion, trust BC to take care of your pain fast.

BC MAX Strength Fast Pain Relief Powder, Lemonade Flavor Aspirin and Acetaminophen Dissolve Packs, 4 Count BC MAX Strength Pain Reliever for adults temporarily relieves headaches, backaches, toothaches, muscle aches, and menstrual cramps Powerful, dual-action headache relief powder formula contains the maximum level of pain reliever available in an OTC medication & treatment; nothing is stronger on pain without a prescription Max strength Pain relief powder that dissolves faster than pills and contains Acetaminophen, 500 mg, Aspirin, 500 mg (NSAID), Caffeine, 65 mg Great-tasting lemonade flavor is in convenient, fast-acting, single-serving dissolve packs to get relief on-the-go BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S. Contains 1 box of BC Powder Max Strength Pain Reliever, 4 Lemonade Flavored Powder Packets About BC: BC Powder Pain Relievers is tough pain relief at the speed of powder. Back in 1906, BC Powder was created to bring you that speedy headache relief you trust and have passed on ever since. BC’s powerful combination of ingredients relieves your tough pain fast. Whether you choose original formula, arthritis strength, great-tasting Cherry or our newer sinus, cold & flu products, trust BC to take care of your tough pain fast.

Shop Now

Compare Buying Options

Search
Amazon Amazon

Product Specifications

Technical Details

Manufacturer -
Brand BC
Item model number -
Color Multicolor
Weight -
Height -
Depth -

Additional Product Information

Product Id 1652250
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 042037000967

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!